# SDR ABXA9600632

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 OIL PRESSURE LIGHT ILLUMINATED, OIL PRESSURE FLUCTUATED BELOW 35 PSI TO 20 PSI.  SECURED ENGINE AT 1243 Z, RPM NEVER FELL BELOW 24 PERCENT N-2 UNTIL TOUCHDOWN.  HIGHEST WAS 35 PERCNET N-2, APPROXIMATELY 5 PSI OIL PRESSURE.  REPLACED NR 2 ENGINE IAW ABX ENGINE CHANGE CARD J-7001.  MAINTENANCE PROCEDURES COMPLIED WITH.
